# SDR CA051125007

- Difficulty date: November 25, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 767383
- Aircraft time: 49,640 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001145
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FAULT: IN CRZ VENTRE GALLEY COFFEE MAKER GAVE A FLASH AND ASH DEPOSITED ALL AROUND, ELECTRIC FUMES SMELT BY F/AS, ALL CB'S IN AREA PULLED UNTIL BUSSES DEPOWERED.  DIVERTED YYT FOR MTCE/SAFETY CHECK. FOUND LOWER C/M MID GALLEY HEATING ELEMENT INSULATION BLOWN OUT WITH POWDER EVIDENT AND C/B POPPED ON UNIT. COFFEE MAKER REMOVED AND ALL MID GALLEY CB`S PULLED AND COLLARED, WATER SUPPLY ALSO S/OFF FOR EXTRA PRECAUTION.
